Hi all had my first cisplatin on Monday home with 5UF on pump been relatively ok just bit dizzy food taste metal, but today I seem to have lost my appetite I'm tired but steroids seem to keep me awake any advice please feeling washed out . Thank you.
I'm sorry to hear how you're feeling at the moment. I haven't had chemotherapy so don't have any advice for you unfortunately.
However, I'm sure if you post this message in the head and neck cancer group you'll find others over there who will understand what you're going through and can share their experiences with you.
I hope you feel better soon
"Never regret a day in your life, good days give you happiness, bad days give you experience"
What is a Community Champion?
Hi Bradlou. Just take it one day at a time. No need to rush, if you have any questions, ask in here, people in here have gone through a lot aswell. What does your doctor or support staff say. Have you thought about doing a bit of research into you condition, we are all here to help and support you.
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: